Perturbed approximations of fixed points of nonexpansive mappings in CATp(0) spaces

K. Calderón, M. A. Khamsi, J. Martínez-Moreno

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

Using the concept of the CATp(0) spaces proposed by Khamsi et al. [Khamsi, M. A. and Shukri, S. A., Generalized CAT(0) spaces. Bull. Belg. Math. Soc. Simon Stevin, 24 (2017), No. 3, 417–426], we establish ∆-convergence and strong convergence of a perturbed variant of Agarwal et al. S-iteration process for nonexpansive mapping. Finally, from them we deduce results valid for α-nonexpansive mappings.

Original languageBritish English
Pages (from-to)65-79
Number of pages15
JournalCarpathian Journal of Mathematics
Volume37
Issue number1
StatePublished - 2021

Keywords

  • Fixed point
  • Generalized CAT(0) spaces
  • Hadamard metric spaces
  • Hyperbolic metric spaces
  • Modified Mann iteration
  • Nonexpansive mapping
  • SM-iteration

Fingerprint

Dive into the research topics of 'Perturbed approximations of fixed points of nonexpansive mappings in CATp(0) spaces'. Together they form a unique fingerprint.

Cite this